# SDR SIMA20180529005

- Difficulty date: May 29, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 5,656 hours, 3,830 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Retainer
- Part number: 4114T06P03
- Condition: Damaged
- Location: Nr 1 Eng Blade
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LP VIBRATION INDICATED AMBER AND 4.0.  ABNORMAL INDICATION REMAINED AFTER COMPLYING WITH APPROPIATE CHECKLISTS, INCLUDING A REDUCED THRUST SETTING.  REPLACED NR 1 ENGINE FAN BLADES IAW EA72-00-00-011, OPS CHECKED GOOD.  REPLACED THE NR 1 ENGINE FAN PINS IAW EA72-00-00-013, AND FAN BLADES IAW EA72-00-00-011,  OPS CHECKED GOOD.
